Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Anyone experience stomach or abdominal pains ?
  • I just posted a description of some unpleasant physical reactions I had following a session with my Aneros. I am not saying that the Aneros caused them - I don't know - but I'd be interested in hearing from others on this.

    My blog is under Kevinhasfun.

    Kevin
  • Hiya, Kevin,

    Sorry to hear about the pain you're experiencing.

    I was wondering if it had anything to do with the Fleet enema you use? Why do you need a commercial enema when just a douche of hot water will usually do the trick? I find it much gentler.

    Also, I had problems after using petroleum jelly as a lubricant. It seemed to make my anus very dry. That might have been a problem peculiar to me, but perhaps experimenting with vegetable-based lubricants might be kinder to your system? I find some commercial lubricants to be far too 'chemical' in their makeup, and now avoid them as I don't think they do us any good.

    I hope the symptoms disappear and you can ride the waves of ecstacy once more!
  • Thanks for the thought on the Fleet, but I do use plain warm water with just a pinch of salt, as recommended on the health sites I've checked. I actually don't think the Aneros has anything to do with the cramping as my wife reported similar symptoms last night and I am pretty sure she hasn't found my Helix!